Birth control,, am i pregnant

Patient : I took the depo shot June 15 and I was supposed to get the second shot early Sep. but i didn't know. I was 10 days late to get my shot lat week. Since then i've been having unprotected sex many times. Recently I've started having pink discharge, major head aches, and felt as if i have to throw up a lot lately. What could this mean?
Symptoms:  Pink discharge, feeling of having to throw up, head aches
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews